MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM
Model Number 71733-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The customer reported inquiry how to set-up account for app.Despite the software product type being linked to the complaint, the investigation found no connection between the customer's reported application and the customer's reported issue.The investigation did not identify the app as the cause of the issue as per customer's complaint was an inquiry on how to set up their account for the app.There is no malfunction with the customer's reported application.Therefore, the reported issue is not confirmed with respect to the customer's reported application.The operating system is unknown so product information provided is for ios.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An unspecified issue was reported with the abbott diabetes care (adc) application in use on an unknown phone with an unknown operating system and version.The customer inquired about how to install and connect to the librelink app and the steps required to do so.The customer was unable to access the freestyle librelink app due to an incorrect email and password combination.As a result, the customer was unable to monitor glucose readings.The customer experienced dizziness and self-treated with a glass of orange juice.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRELINK
Common Device Name
DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key24962123
Report Number2954323-2026-40491
Device Sequence Number11974346
Product Code PZE
UDI-Device Identifier00357599000059
UDI-Public00357599000059
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71733-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown